# SDR CA090403007

- Difficulty date: April 2, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Broken
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BLACK PLASTIC SPACER BAND IS BEING BROKEN WHEN CASE SCREWS AT THE REAR OF UNIT IS OVER TIGHTENED DURING ANNUAL RECERTS.  WHEN SPACER IS BROKEN THE BACK OF UNIT CAN BE OVER TIGHTENED. THE ELT WILL NOT FIT INTO MOUNTING TRAY WHEN THE 2 CASE HALVES ARE SQUEEZED TOGETHER TOO TIGHT.
